Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

April 10, 2021Claiborne County, Franklin County, Jefferson County, Mississippi

NWS Jackson, MS issued this special weather statement at Apr 10, 2021, 2:17 AM CDT for Claiborne County, Franklin County, Jefferson County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2021, 2:17 AM CDT (07:17 UTC)
Expired
Apr 10, 2021, 2:45 AM CDT
In force
28 min
Issued by
NWS Jackson, MS

Counties Claiborne County, MS, Franklin County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 7.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2021-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2299 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2021-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2299 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

414 
WWUS84 KJAN 100717
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
217 AM CDT Sat Apr 10 2021
 
MSZ053-059>061-100745-
Adams MS-Jefferson MS-Franklin MS-Claiborne MS-
217 AM CDT Sat Apr 10 2021

...STRONG THUNDERSTORMS WILL AFFECT CLAIBORNE...JEFFERSON...FRANKLIN 
AND EAST CENTRAL ADAMS COUNTIES UNTIL 245 AM CDT...

At 216 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Lorman to near Kingston. Movement was
east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Red Lick and Lorman around 220 AM CDT.
  Port Gibson around 225 AM CDT.
  Pattison and Peyton around 230 AM CDT.
  Kirby and Hermanville around 235 AM CDT.
  Bude around 240 AM CDT.
  New Hope around 245 AM CDT.

Other locations impacted by these storms include Roxie and Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM CDT for south central
Mississippi.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Louisiana...and central and southwestern Mississippi.

LAT...LON 3137 9122 3136 9126 3197 9115 3209 9096
      3208 9092 3211 9092 3213 9085 3216 9084
      3214 9082 3215 9077 3218 9079 3219 9075
      3222 9073 3184 9072 3182 9074 3169 9073
      3135 9080 3134 9099 3135 9102 3132 9112
TIME...MOT...LOC 0716Z 251DEG 45KT 3184 9104 3140 9120 

$$

NF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 10, 12:47 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 10, 12:47 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1247 AM CDT Sat Apr 10 2021

...SIGNIFICANT SEVERE WEATHER EXPECTED THROUGH TONIGHT...

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
Showers and thunderstorms across the region overnight will
continue to result in flight categories ranging from IFR to VFR.
Severe storms will will be capable of producing wind gusts up to
70 knots, large hail, and even a few tornadoes. Chances for severe
storms will continue through around 13Z, when a line of storms is
expected to exit the Southeast Mississippi into Southwest Alabama.
Rain is expected to finally come to an end across the region
during the early afternoon. Lingering low ceilings will yield MVFR
flight categories into the afternoon, but VFR categories will
prevail areawide as we head into this evening. Winds through the
course of the day, will steadily swing around from the west and
eventually the northwest, sustained between 9-13 knots, gusting to
around 17 knots. These will subside to around 3-5 knots during the
evening. /19/

&&

.DISCUSSION...
Tonight and Tomorrow: A significant severe weather event is
expected to unfold across the ArkLaMiss this evening and lasting
through early Saturday morning. Models are in a good agreement
with the placement of the system and we are confident that there
will be multiple rounds of QLCS(squall line storms). The first
round will be this evening starting around 5-6pm or so and this
line of storms will mainly effect areas in the west and north of
I-20 where some super cells may occur. An unusual cold air mass
within the mid and upper levels with these earlier storms,
support large hail(baseball and greater) along with gusty winds as
we peak with daytime heating. Straight lined winds with these
storms could exceed 80mph. The second round will start later
tonight around 10-11pm and will continue through the overnight
hours and lasting until about 5am Saturday morning. With the
second round of storms, the environment will be a tad bit cooler
making any severe potential supportive of all modes including,
hail, strong winds, and a few tornados.

Although the tornado threat is not the greatest threat with these
storms, this is still April and we are in peak severe weather season
for central Mississippi so a few tornadoes will still be possible.
Especially across the MS Delta with those earlier storms(first
round).

The next potential impact will be flash flooding. Excessive rainfall
appears to be more likely in the evening and early over night hours
along the instability gradient. At least 2-5 inches of rain is
possible for most areas in our CWA with possible locally higher
amounts. Flash flooding will be possible along with the possibility
of some minor river flooding.

With all that being said, a 'Moderate Risk' threat has been placed
for much our entire outlook area for tonight and part of early
Saturday. As far as timing an exit for these storms, by Saturday
afternoon, areas in the west will be clear while locations east of I-
55 will have some lingering showers. We expect the severe threat to
be over around 5am Saturday but again, showers will still be
lingering across the east during the early afternoon as the system
ejects east. By late afternoon, the region should be clear from rain
and the rest of Saturday will be pleasant. High temperatures will
range from the low 70s in the north to upper 70s in the south and
even around 80 degrees in the Pine Belt region./JNE/

Saturday night through Thursday: By Saturday evening the nearly
stacked low will be lifting northeast of the mid Mississippi valley
with its associated cold front southeast of or CWA but broad upper
level troughing will take until Sunday to shift east of Mississippi.
Despite upper level troughing aloft a weak surface high will shift
over our CWA through Sunday helping provide dry weather. In the wake
of the cold front Sunday morning will start of cooler than normal in
upper 40s to lower 50s but a return to warmer than normal
temperatures is expected through Monday night. The dry weather will
come to an end by late Monday afternoon as rain chances begin
increasing from the southwest ahead of and approaching cold front
driven by another nearly stacked low moving over the Great Lakes
region from the northern Plains. Although rain chances will increase
through Tuesday ahead of the cold front, this cold front will lose
its upper level support and stall across the CWA Tuesday night.
Models differ on how far south into our CWA the front will stall but
a disturbance moving through the region Wednesday will help the front
drift south of our CWA by Wednesday evening. Provided the cold front
does move south of our CWA by Thursday, a drier forecast will be in
store but, consensus currently maintains rain chances and cooler
temperatures across our CWA through Thursday night. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       63  77  50  77 /  98  58   2   0
Meridian      62  79  50  77 /  97  85   4   0
Vicksburg     64  77  50  79 /  97  35   1   0
Hattiesburg   64  81  53  79 /  97  91   7   0
Natchez       64  78  50  79 /  96  45   2   0
Greenville    63  73  50  76 /  97  24   0   0
Greenwood     63  74  49  76 /  97  46   1   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

19
Hazardous weather outlook, Apr 9, 3:31 PM CDT, 10 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
331 PM CDT Fri Apr 9 2021

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-061>066-
072>074-102045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
331 PM CDT Fri Apr 9 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The rest of today through tonight, a significant severe weather
event will unfold across the ArkLaMiss region. A few severe
storms capable of producing large hail to the size of baseballs
could develop initially this late afternoon, but expect the most
widespread storms later tonight. A large thunderstorm system
moving across the area after midnight could bring widespread wind
gusts of up to 80 mph and a few tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Given the expectation for multiple storms in some locations, there
could be a threat for heavy rainfall producing localized flash
flooding, especially tonight when storms will be more widespread.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024-026-MSZ060-102045-
Catahoula-Concordia-Adams-
331 PM CDT Fri Apr 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The rest of today through tonight, a significant severe weather
event will unfold across the ArkLaMiss region. A few severe
storms capable of producing large hail to the size of baseballs
could develop initially this late afternoon, but expect the most
widespread storms later tonight. A large thunderstorm system
moving across the area after midnight could bring widespread wind
gusts of up to 80 mph and a few tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Given the expectation for multiple storms in some locations, there
could be a threat for heavy rainfall producing localized flash
flooding, especially tonight when storms will be more widespread.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 10, 1:49 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
149 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     FLASH FLOOD      2 SW HEIDELBERG         31.87N 89.01W
04/10/2021                   JASPER             MS   LAW ENFORCEMENT

            WATER OVER PINE ST AND HEIDEL ROAD.

&&

HJS
Local storm report, Apr 10, 1:51 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     BONITA                  32.92N 91.68W
04/09/2021                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWNED ACROSS NORTHERN PORTIONS OF THE
            PARISH.

&&

TW
Local storm report, Apr 10, 1:55 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
155 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND DMG     COLUMBIA                31.25N 89.82W
04/10/2021                   MARION             MS   EMERGENCY MNGR

            LOTS OF TREES AND POWER LINES DOWN. SOME
            HOUSES WITH TREES DOWN ON THEM ALONG WITH A
            BUSINESS ON CHURCH ST WITH A TREE ON IT.
            POSSIBLE TORNADO AS THERE IS OTHER DAMAGE
            THROUGH THE CENTRAL PORTION OF THE COUNTY.

&&

CE
Local storm report, Apr 10, 2:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
211 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      3 WSW VIMVILLE          32.32N 88.63W
04/10/2021                   LAUDERDALE         MS   LAW ENFORCEMENT

            A PORTION OF CAUSEYVILLE RD WAS UNDER WATER.

&&

CE
Local storm report, Apr 10, 2:13 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
213 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND DMG     2 W OAK GROVE           31.29N 89.44W
04/10/2021                   LAMAR              MS   TRAINED SPOTTER

            TREE DOWN -- HALFWAY DOWN HIGHWAY 24 NEAR
            OAK GROVE.

&&

AJ
Special weather statement, Apr 10, 2:17 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
217 AM CDT Sat Apr 10 2021

MSZ053-059>061-100745-
Adams MS-Jefferson MS-Franklin MS-Claiborne MS-
217 AM CDT Sat Apr 10 2021

...STRONG THUNDERSTORMS WILL AFFECT CLAIBORNE...JEFFERSON...FRANKLIN
AND EAST CENTRAL ADAMS COUNTIES UNTIL 245 AM CDT...

At 216 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Lorman to near Kingston. Movement was
east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Red Lick and Lorman around 220 AM CDT.
  Port Gibson around 225 AM CDT.
  Pattison and Peyton around 230 AM CDT.
  Kirby and Hermanville around 235 AM CDT.
  Bude around 240 AM CDT.
  New Hope around 245 AM CDT.

Other locations impacted by these storms include Roxie and Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 AM CDT for south central
Mississippi.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Louisiana...and central and southwestern Mississippi.

LAT...LON 3137 9122 3136 9126 3197 9115 3209 9096
      3208 9092 3211 9092 3213 9085 3216 9084
      3214 9082 3215 9077 3218 9079 3219 9075
      3222 9073 3184 9072 3182 9074 3169 9073
      3135 9080 3134 9099 3135 9102 3132 9112
TIME...MOT...LOC 0716Z 251DEG 45KT 3184 9104 3140 9120

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:29 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott61 min
Apr 9, 7:37 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery, Webster98 min
Apr 9, 7:38 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith67 min
Apr 9, 7:40 PM CDTSpecial Weather StatementJANWashington35 min
Apr 9, 7:48 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston57 min
Apr 9, 7:57 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster51 min
Apr 9, 8:10 PM CDTSevere Thunderstorm WarningJANMadison, Rankin65 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha46 min
Apr 9, 8:26 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo49 min
Apr 9, 8:29 PM CDTSevere Thunderstorm WarningJANAttala, Leake61 min
Apr 9, 8:34 PM CDTTornado WarningJANRankin, Scott34 min
Apr 9, 8:46 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston59 min
Apr 9, 8:49 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren41 min
Apr 9, 9:09 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Scott51 min
Apr 9, 9:33 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 9, 9:43 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston92 min
Apr 9, 10:06 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith54 min
Apr 9, 10:19 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin27 min
Apr 9, 10:53 PM CDTFlash Flood WarningJANRankin, Scott, Smith2 hr
Apr 9, 10:57 PM CDTSpecial Weather StatementJANClaiborne, Copiah, Hinds, Jefferson, Warren33 min
Apr 9, 11:38 PM CDTSpecial Weather StatementJANCopiah, Hinds, Lawrence, Lincoln, Rankin37 min
Apr 9, 11:45 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith45 min
Apr 9, 11:52 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln38 min
Apr 10, 12:01 AM CDTFlash Flood WarningJANAdams, Franklin, Jefferson, Lincoln3 hr
Apr 10, 12:29 AM CDTSpecial Weather StatementJANClarke, Lauderdale31 min
Apr 10, 12:31 AM CDTTornado WarningJANJefferson Davis, Lamar, Marion44 min
Apr 10, 12:50 AM CDTSevere Thunderstorm WarningJANClarke, Jasper55 min
Apr 10, 12:53 AM CDTFlash Flood WarningJANCovington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more3 hr
Apr 10, 1:02 AM CDTTornado WarningJANForrest, Lamar38 min
Apr 10, 1:09 AM CDTFlash Flood WarningJANClarke, Lauderdale3 hr
Apr 10, 1:48 AM CDTFlash Flood WarningJANForrest, Jones, Lamar, Marion3 hr
Apr 10, 2:53 AM CDTFlash Flood WarningJANAdams118 min
Apr 10, 3:43 AM CDTSpecial Weather StatementJANLamar, Marion47 min
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake7 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake6 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANAttala24 hr
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake4 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake24 hr
Apr 10, 9:28 AM CDTRiver Flood WarningJANMadison, Rankin24 hr
Apr 10, 9:32 AM CDTRiver Flood WarningJANHinds, Rankin5 days
Apr 10, 9:36 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 10, 9:40 AM CDTRiver Flood WarningJANCopiah, Simpson21 days
Apr 10, 9:40 AM CDTRiver Flood WarningJANSimpson35 hr
Apr 10, 9:40 AM CDTRiver Flood WarningJANMarion21 days
Apr 10, 10:44 AM CDTRiver Flood WarningJANClarke3 days
Apr 9, 7:49 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland39 min
Apr 9, 8:10 PM CDTSevere Thunderstorm WarningJANFranklin, Richland50 min
Apr 9, 10:03 PM CDTSpecial Weather StatementJANMadison, Tensas27 min
Apr 9, 10:11 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin49 min
Apr 10, 12:59 AM CDTSpecial Weather StatementJANCatahoula46 min
Apr 10, 1:24 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia51 min
Apr 10, 2:14 AM CDTFlash Flood WarningJANCatahoula3 hr

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.